# SDR MASA2012122352367

- Difficulty date: December 23, 2012
- Submitted: December 23, 2012
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 24,226 hours, 19,353 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 BRAKE APPEARS TO BE INEFFECTIVE.  MX TROUBLESHOOTING.
